Works matching DE "INTEGRAL calculus"
Results: 1038
Hodge Integrals and Integrable Hierarchies.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 55, doi. 10.1007/s11005-010-0397-1
- By:
- Publication type:
- Article
Exact Spectrum of Anomalous Dimensions of Planar N = 4 Supersymmetric Yang–Mills Theory: TBA and excited states.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 265, doi. 10.1007/s11005-010-0374-8
- By:
- Publication type:
- Article
Action Integrals and Infinitesimal Characters.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 241, doi. 10.1007/s11005-010-0372-x
- By:
- Publication type:
- Article
The Bloch–Okounkov Correlation Functions, a Classical Half-integral Case.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 235, doi. 10.1007/s11005-008-0263-6
- By:
- Publication type:
- Article
Double Product Integrals and Enriquez Quantisation of Lie Bialgebras II: The Quantum Yang–Baxter Equation.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 211, doi. 10.1007/s11005-005-7653-9
- By:
- Publication type:
- Article
Identities for Hypergeometric Integrals of Different Dimensions.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 2, p. 89, doi. 10.1007/s11005-004-6364-y
- By:
- Publication type:
- Article
Eigenvalue-Dynamics off the Calogero-Moser System.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 121, doi. 10.1023/B:MATH.0000043320.41280.76
- By:
- Publication type:
- Article
Quantization of Linear Poisson Structures and Degrees of Maps.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 15, doi. 10.1023/B:MATH.0000017675.20434.79
- By:
- Publication type:
- Article
Induced and Linguistic Generalized Aggregation Operators and Their Application in Linguistic Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2012, v. 21, n. 4, p. 531, doi. 10.1007/s10726-010-9225-3
- By:
- Publication type:
- Article
Order of magnitude of multiple fourier coefficients of functions of bounded variation.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 95
- By:
- Publication type:
- Article
On the Euler implicit/explicit iterative scheme for the stationary Oldroyd fluid.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 3, p. 906, doi. 10.1002/num.22238
- By:
- Publication type:
- Article
Gauss–Turán quadratures of Kronrod type for generalized Chebyshev weight functions.
- Published in:
- Calcolo, 2006, v. 43, n. 3, p. 171, doi. 10.1007/s10092-006-0121-9
- By:
- Publication type:
- Article
Integration of Hölder forms and currents in snowflake spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 99, doi. 10.1007/s00526-010-0335-1
- By:
- Publication type:
- Article
Outage Probability Analysis of Selection and Switch-and-Stay Combining Diversity Receivers Over the α−μ Fading Channel with Co-Channel Interference.
- Published in:
- Wireless Personal Communications, 2013, v. 71, n. 3, p. 2181, doi. 10.1007/s11277-012-0930-x
- By:
- Publication type:
- Article
Approximative properties of the summation methods of Fourier integrals.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 668, doi. 10.1007/s10958-015-2623-y
- By:
- Publication type:
- Article
On Functions on a Sphere with Zero Integrals Over Circumferences with Fixed Radius.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 694, doi. 10.1007/s10958-015-2625-9
- By:
- Publication type:
- Article
Optimal Control Problems with Integral Functional and Phase Constraints: Reduction to Optimal Consistency Parameter Problems.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 6, p. 702, doi. 10.1007/s10958-014-1896-x
- By:
- Publication type:
- Article
k-Free-like groups.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 2, p. 140, doi. 10.1007/s10469-009-9044-2
- By:
- Publication type:
- Article
On a new bivariate mean.
- Published in:
- Aequationes Mathematicae, 2014, v. 88, n. 3, p. 277, doi. 10.1007/s00010-013-0224-8
- By:
- Publication type:
- Article
Use of Maple Software to Reduce Senior High School Students' Errors in Integral Calculus.
- Published in:
- African Journal of Educational Studies in Mathematics & Sciences, 2021, v. 17, n. 2, p. 51
- By:
- Publication type:
- Article
Monotone Covering Problems with an Additional Covering Constraint.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 1, p. 238, doi. 10.1287/moor.1080.0356
- By:
- Publication type:
- Article
UNBOUNDED UTILITY FOR SAVAGE'S "FOUNDATIONS OF STATISTICS," AND OTHER MODELS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 446, doi. 10.1287/moor.18.2.446
- By:
- Publication type:
- Article
AS CONTRIBUIÇÕES DO GEOGEBRA COMO FERRAMENTA AUXILIAR NO ENSINO E APRENDIZAGEM DE CÁLCULO DIFERENCIAL EM UMA UNIVERSIDADE DO SEMI-ÁRIDO POTIGUAR.
- Published in:
- Revista Foco (Interdisciplinary Studies Journal), 2024, v. 17, n. 4, p. 1, doi. 10.54751/revistafoco.v17n4-098
- By:
- Publication type:
- Article
O PANORAMA DAS ATIVIDADES NÃO PRESENCIAIS RELATIVAS AO PRÉ-CÁLCULO E CÁLCULO I NO IFNMG - CAMPUS MONTES CLAROS.
- Published in:
- Revista Foco (Interdisciplinary Studies Journal), 2023, v. 16, n. 8, p. 1, doi. 10.54751/revistafoco.v16n8-140
- By:
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 3, p. 519
- By:
- Publication type:
- Article
PROBLEMAS Y SOLUCIONES.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 2, p. 349
- By:
- Publication type:
- Article
Existence and uniqueness of solution for differential equation of fractional order 2 < α ≤3 with nonlocal multipoint integral boundary conditions.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2304, doi. 10.3906/mat-1712-57
- By:
- Publication type:
- Article
New inequalities for fractional integrals and their applications.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 471, doi. 10.3906/mat-1411-61
- By:
- Publication type:
- Article
Weak Hardy space and endpoint estimates for singular integrals on space of homogeneous type.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 235, doi. 10.3906/mat-0809-37
- By:
- Publication type:
- Article
INTEGRAL CALCULUS.
- Published in:
- 1899
- Publication type:
- Book Review
Applications of certain operators to the classes related with generalized Janowski functions.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 8, p. 557, doi. 10.1080/10652460903424261
- By:
- Publication type:
- Article
Quadrature rules for polynomial modifications of Bernstein measures exact for analytic functions.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 6, p. 409, doi. 10.1080/10652460903360481
- By:
- Publication type:
- Article
Behaviour of the first variation under a Fourier-Feynman transform for cylinder functions on Wiener spaces II.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 1, p. 13, doi. 10.1080/10652460902945100
- By:
- Publication type:
- Article
Boundedness criteria for maximal functions and potentials on the half-space in weighted Lebesgue spaces with variable exponents.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 11, p. 805, doi. 10.1080/10652460902867924
- By:
- Publication type:
- Article
Some families of series identities and associated fractional differintegral formulas.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 10, p. 737, doi. 10.1080/10652460902782354
- By:
- Publication type:
- Article
Characterizing orthogonality measures on the bounded interval1.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 5, p. 351, doi. 10.1080/10652460701856292
- By:
- Publication type:
- Article
Subordinations of the solutions of Briot-Bouquet differential equations and their applications.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 3, p. 171, doi. 10.1080/10652460701709079
- By:
- Publication type:
- Article
Closed-form evaluation of some families of cotangent and cosecant integrals.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 2, p. 147, doi. 10.1080/10652460701688125
- By:
- Publication type:
- Article
Closed-form evaluation of some families of definite tangent and secant integrals.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 8, p. 569, doi. 10.1080/10652460701391316
- By:
- Publication type:
- Article
A new series expansion for integral powers of arctangent.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 7, p. 531, doi. 10.1080/10652460500422486
- By:
- Publication type:
- Article
On a certain integral operator with a homogeneous kernel in the space of functions with bounded mean oscillation.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 5/6, p. 423, doi. 10.1080/10652460412331320368
- By:
- Publication type:
- Article
Analytic Feynman integrals, Fourier–Feynman transforms and change of scale formula for Wiener integrals over paths on abstract Wiener spaces.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 4, p. 323, doi. 10.1080/10652460512331342552
- By:
- Publication type:
- Article
On the derivatives of the Bessel and Struve functions with respect to the order.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 3, p. 187, doi. 10.1080/10652460410001727572
- By:
- Publication type:
- Article
Fourier-Feynman transforms and Wiener integrals over paths in abstract Wiener spaces.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 1, p. 65, doi. 10.1080/1065246042000272009
- By:
- Publication type:
- Article
p -adic q -integrals associated with the Changhee-Barnes' q -Bernoulli polynomials.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 5, p. 415, doi. 10.1080/10652460410001672960
- By:
- Publication type:
- Article
A boundary diffraction wave in the Fresnel-Kirchhoff theory.
- Published in:
- Technical Physics Letters, 2009, v. 35, n. 5, p. 463, doi. 10.1134/S106378500905023X
- By:
- Publication type:
- Article
STRONG DERIVATIVES AND INTEGRALS.
- Published in:
- Real Analysis Exchange, 2014, v. 39, n. 2, p. 469, doi. 10.14321/realanalexch.39.2.0469
- By:
- Publication type:
- Article
RIEMANN AND RIEMANN-TYPE INTEGRATION IN BANACH SPACES.
- Published in:
- Real Analysis Exchange, 2014, v. 39, n. 2, p. 403, doi. 10.14321/realanalexch.39.2.0403
- By:
- Publication type:
- Article
ON ABSOLUTE CONVERGENCE OF FOURIER INTEGRALS.
- Published in:
- Real Analysis Exchange, 2011, v. 36, n. 2, p. 353, doi. 10.14321/realanalexch.36.2.0353
- By:
- Publication type:
- Article
BANACH SPACE-VALUED INTEGRALS OF THE STIELTJES TYPE AND A FORMULA FOR INTEGRATION BY PARTS.
- Published in:
- Real Analysis Exchange, 2005, p. 21
- By:
- Publication type:
- Article